Professor Tom ter Elst

PhD (Eindhoven)

Profile Image
Professor

Biography

  • The Dirichlet-to-Neumann operator (Reading and/or Project)
  • Form methods and elliptic operators (Reading)
  • Semigroup theory/Evolution equations (Reading)
  • p-Adic analysis (Reading)
  • Harmonic analysis (Reading)
  • Pseudo-differential operators (Reading)

Research | Current

  • Harmonic analysis
  • Operator theory
  • Geometric analysis
  • Subelliptic and degenerate operators
  • PDE

Selected publications and creative works (Research Outputs)

  • Disser, K., ter Elst, A. F. M., & Rehberg, J. (2017). On maximal parabolic regularity for non-autonomous parabolic operators. Journal of Differential Equations, 262 (3), 2039-2072. 10.1016/j.jde.2016.10.033
    URL: http://hdl.handle.net/2292/32383
  • Behrndt, J., & ter Elst AFM (2015). Dirichlet-to-Neumann maps on bounded Lipschitz domains. Journal of Differential Equations, 259 (11), 5903-5926. 10.1016/j.jde.2015.07.012
    URL: http://hdl.handle.net/2292/30180
  • ter Elst, A. F. M., Sauter, M., & Vogt, H. (2015). A generalisation of the form method for accretive forms and operators. Journal of Functional Analysis, 269 (3), 705-744. 10.1016/j.jfa.2015.04.010
  • Rehberg, J., & ter Elst, A. F. M. (2015). Hölder estimates for second-order operators on domains with rough boundary. Advances in Differential Equations, 20 (3/4), 299-360. Related URL.
  • ter Elst, A. F. M., & Ouhabaz, E. M. (2014). Analysis of the heat kernel of the Dirichlet-to-Neumann operator. Journal of Functional Analysis, 267 (11), 4066-4109. 10.1016/j.jfa.2014.09.001
  • Arendt, W., ter Elst, A. F. M., Kennedy, J. B., & Sauter, M. (2014). The Dirichlet-to-Neumann operator via hidden compactness. Journal of Functional Analysis, 266 (3), 1757-1786. 10.1016/j.jfa.2013.09.012
  • Arendt, W., & ter Elst, A. F. M. (2012). Sectorial forms and degenerate differential operators. Journal of Operator Theory, 67 (1), 33-72.
  • Arendt, W., Biegert, M., & ter Elst, A. F. M. (2012). Diffusion determines the manifold. Journal für die reine und angewandte Mathematik (Crelle's Journal), 667, 1-25. 10.1515/CRELLE.2011.131
    URL: http://hdl.handle.net/2292/26124

Contact details

Office hours

Mo 2-3pm, Wed 11am-12pm

Primary location

SCIENCE CENTRE 303 - Bldg 303
38 PRINCES ST
AUCKLAND 1010
New Zealand

Web links